MathSciNet Relay Station
MathSciNet bibliographic data
MR755227 (86i:53042) 53C55 (32C10)
Bando, Shigetoshi On the classification of three-dimensional compact Kaehler manifolds of nonnegative bisectional curvature. J. Differential Geom. 19 (1984), no. 2, 283–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement